# SDR SWAA022498

- Difficulty date: October 22, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N612SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27930
- Aircraft time: 24,524 hours, 21,285 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Part number: 65C25798
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND PLAY AT RT ELEVATOR OTBD HINGE.  SECURED RT ELEVATOR OTBD HINGE FITTING PER MM.
